MIA cover

Mathematical Inequalities & Applications

Volume: 16

Year: 2013


Issue: 1 (January, 2013)
Article number / DOI Authors / Title Pages Abstract Article
16-01 V. I. Burenkov, R. Oinarov: Necessary and sufficient conditions for boundedness of the Hardy-type operator from a weighted Lebesgue space to a Morrey-type space 1–19 View View
16-02 Martin Lind: On fractional smoothness of functions related to p-variation 21–39 View View
16-03 Neven Elezović, Josip Pečarić, Marjan Praljak: Potential inequality revisited II: Equality case and Hardy type inequalities 41–54 View View
16-04 Ari Stern: Lp change of variables inequalities on manifolds 55–67 View View
16-05 Adam Osȩkowski: Sharp maximal inequalities for continuous-path semimartingales 69–92 View View
16-06 Rupinderjit Kaur, Mandeep Singh: Complete interpolation of matrix versions of Heron and Heinz means 93–99 View View
16-07 Devrim Çakmak: On Lyapunov-type inequality for a class of nonlinear systems 101–108 View View
16-08 Danko R. Jocić, Đorđe Krtinić, Mohammad Sal Moslehian: Landau and Grüss type inequalities for inner product type integral transformers in norm ideals 109–125 View View
16-09 Tetsuya Ando: Cubic and quartic cyclic homogeneous inequalities of three variables 127–142 View View
16-10 Sever S. Dragomir, Mustapha Raïssouli: Hermite-Hadamard inequality for point-wise convex maps and Legendre-Fenchel conjugation 143–152 View View
16-11 Ren Yanbo: A note on some inequalities of martingale sharp functions 153–157 View View
16-12 Szilárd András, Alpár Mészáros: Wendroff type inequalities on time scales via Picard operators 159–174 View View
16-13 Ali Guven: Approximation by (C, 1) and Abel-Poisson means of Fourier series on hexagonal domains 175–191 View View
16-14 Alfred Witkowski: Interpolations of Schwab-Borchardt mean 193–206 View View
16-15 M. Mursaleen, Abdullah K. Noman: Applications of Hausdorff measure of noncompactness in the spaces of generalized means 207–220 View View
16-16 Marek Niezgoda: Inequalities for convex functions and doubly stochastic matrices 221–232 View View
16-17 Ádám Besenyei: On complete monotonicity of some functions related to means 233–239 View View
16-18 T. Pálmai: On the interlacing of cylinder functions 241–247 View View
16-19 Flavius Lucian Pater: Note on Kato's type inequality 249–254 View View
16-20 Robert Černý: On the Dirichlet problem for the generalized n-Laplacian: singular nonlinearity with the exponential and multiple exponential critical growth range 255–277 View View
16-21 Vasile Berinde, Cristinel Mortici: New sharp estimates of the generalized Euler-Mascheroni constant 279–288 View View
16-22 Xiaomin Tang, Ruojing Zhang: Weighted composition operator from Bloch-type space to H space on the unit ball 289–299 View View
16-23 George Tephnadze: On the maximal operators of Vilenkin-Fejér means on Hardy spaces 301–312 View View